# SDR UIEA200300053

- Difficulty date: August 28, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N808MC
- Make and model: Boeing 747 212B
- Aircraft serial: 21048
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relief Valve
- Part number: 3206257
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

LIM-MIA - DURING CLIMB AT FL250, NR 4 NACELLE TEMP WENT OT 8.0 WITH A FIRE BELL AND LIGHT IN NR 4 FIRE SWITCH.  WHEN NR 4 THRUST LEVER WAS RETARDED TO IDLE, THE FIRE LIGHT WENT OUT AND THE NACELLE TEMP RETURNED TO NORMAL 2.0.  CLOSED NR 4 BLEED VALVE AND ADVANCED THROTTLE.  NACELLE REMAINED NORMAL.  REMOVED AND REPLACED PRESSURE RELIEF VALVE PER MM 36-11-03.  LEAK CHECK OK.  REMOVED AND REPLACED REGULATING VALVE, P/N 878806-1, PER MM 36-11-19.  LEAK CHECK OK.  (M)
